# SDR SIMA20240202001

- Difficulty date: February 2, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000019
- Aircraft time: 41,210 hours, 31,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FA EMERGENCY FLASHLIGHT NOT CHARGINGMEL 25-53 AUTH #020056M-C REF AML 5075323. FOUND WIRE W101-17753-22 BROKEN BTWN SP3207 AND SP4040.SPLICED WIRE BACK TOGETHER IAW SWPM. OPC GOOD IAW 33-51-01-400-801.REF NRWC 791-ORD-00540.
